| Model Number |
72404256 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented an inflation problem as fluid leakage was reported, originating from holes in both cylinders.The ipp was explanted and replaced.There were no patient complications reported.